# SDR DALA2016031702034

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 41,176 hours, 5,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, EPSU SYSTEM TEST BATTERY ARE LOCATIONS 11WL, 16WL, AND 19WL.   REPLACED EMERGENCY BATTERY PACK AT EPSU AT 11WL, 16WL, AND 19WL IAW AMM 33-51-38.
